# SDR P5CA9800415

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5250 · Fixed Inner Doors
- Part: Angle
- Condition: Corrosion
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE ACCESS DOOR PANEL NR 192ER MID HINGE LOWER HALF ATTACH ANGLE FOUND CORROSION.  ATTACH ANGLE REPLACED AS PER MM 20-50-01.
